# SDR F3LA2017051600138

- Difficulty date: May 10, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 51,648 hours, 21,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001000
- Condition: Corroded
- Location: Frames 64-66
- Part time: 51,648 hours, 21,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y1292 FROM FRAMES 64 - 66 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911-001.
